Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 7 of 7

Thread: sustanon cycle problems

  1. #1

    Default sustanon cycle problems

    hi. i have been using Sustanon 250/1ml 3 times a week for weeks 1-12 and dianabol 30mg ed for weeks 1-4. currently in week 4 and experiencing pain at injection site. there is a swollen warm area with pain and i've been rotating sites. can anyone of you let me know what i'm doing wrong? or have i got something fake?

  2. #2

    Default

    add aromasin and gw to that cycle

  3. #3
    Join Date
    Feb 2010
    Location
    New Jersey
    Posts
    21,652

    Default

    It could possibly be an infection brewing at the inject site. Keep a close eye on it, if it does not calm down within a few days you may need antibiotics from a dr.


    Sent from my iPhone using Tapatalk

  4. #4

    Default

    Could just be the oil sitting in top of the muscle. Make sure you clean the top of the bottle clean injection site. I shower before every injection. Also you can have a hott bath and just sit in there for as long as you can. Rub and massage the bump it will hurt but, that works for me. Never had anytbing like that again. Just be very clean make sure everything is clean.

  5. #5
    Join Date
    Aug 2010
    Location
    India
    Posts
    1,145

    Default

    Hope you are rotating injection sites
    I had same problem since Doc used to pin like eod at same spot (not cycle)
    Height 5'10"
    Weight >192 pounds
    Body fat <10%

  6. #6

    Default

    Quote Originally Posted by Ruturaj View Post
    Hope you are rotating injection sites
    I had same problem since Doc used to pin like eod at same spot (not cycle)
    and to think you would expect a frickin doctor to know better than that. WTF

  7. #7
    Join Date
    Feb 2009
    Location
    utopia
    Posts
    1,133

    Default

    are you using genuine hg sust or a ugl?many ugl's will use a little prop,cyp/enth.some also will add too much ba/bb to their mix further irritating the inj sites.i've ran quite a few sust cycles and never had a bit of pain.i've always used amps and pinned eod,rotating my shots from delt,glute,delt,glute sometimes hitting my pecs when the other sites got tired.oil buildup will show as a sore hard spot and does take some time,not a few weeks.

    sterility is another factor.if using a ugl you don't really know what kind of prop they've used.most likely the prop,cyp/enth used in a ugl will already be made into an oil,not brewed altogether from raw bases and blended at once but mixed together.

    hg is the only real way to do something like sust when you want the best results.if still swollen,red,warm and sore to the touch you may have developed a slight infection.how do you feel overall otherwise?do you feel tired or as if coming down with a cold/flu?if so you may have an infection brewing and a good dose of anibiotics may be needed.go to the dr and don't worry about letting them know the root cause of the problem.they won't call the cops,report you,etc...might give you an ass reaming or try to scare you health wise but honesty is best when dealing with your health.i've done it a few times and never ever had one problem to date...roc.
    Please,DO NOT contact me via PM for sources-dom or int.i have no such knowledge of either.Thank you in advance.roc...

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •